# SDR SWIA200515820

- Difficulty date: November 1, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 5,862 hours, 5,235 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED STATUS MSG.  REPLACED SKEW DET UNIT IAW 27-51-15. OPERATIONAL CHECK GOOD.
